U.S. doctors online nowAsk doctors free
Hume, VA
A 47-year-old female asked:

My doc. upped my estridaol (teva brand) due to low estrogen levels. i have been dizzy and headache for 2 weeks. will this go away?

1 doctor answer1 doctor weighed in
Dr. Brad Douglas
Obstetrics and Gynecology 24 years experience
Possibly: Since you are having these symptoms on taking the estrogen, you should probably stop the estrogen or lower the dosage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.